Nikki (empress_nikki) wrote in vaginapagina,
Nikki
empress_nikki
vaginapagina

Uterus, stahp.

OKAY, vp. Here's what's been going on. I've been off for hbc (ortho-cyclen, if it matters) for a while and I decided to go back on around the 11-12 of February, mostly to circumvent the pesky Valentine's Day Period. I was due to start the 14th, and I managed to push it off until the 16th. I decided to stay on it for good since I'm sexually active. That period lasted abut 10 days, which is really unusual for me, I average about 5-6, but I chocked it up to using the pill to try and circumvent my period.

Around day 10, I finally started to sense the end of my period, but in a surprise twist, I started having calf pain and a lot of things similar to the early signs of a blood clot. My family has a history of blood clots, so I went to see a campus doctor- and while I don't have a blood clot, thank god- she told me it's not safe for me to be on hbc and told me to stop taking it until I can get more blood tests done/see a gyno.

So I went off the pill and... my period decided not to quit, after all. It's now been two weeks and while the last 5 or so days have been light, every 12 hours or so I get spurts of fresh blood, which is totally unlike my period. I mean, it doesn't last this long anyway, but by day 3 or 4 I'm down to the brownish discharge, and not very much of it. I'm still having cramps and this is putting a serious dent in my lifestyle (and also my boyfriend's sheets- goddamn it, that's embarrassing shit- and one of my favorite pairs of underwear)

VP, what is going on? Should I be concerned, or just let it run its course? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments